Numerical simulation of blow-up solutions for the generalized Davey-Stewartson system


Muslu G. M. , Erbay H. A.

INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS, vol.88, no.4, pp.805-815, 2011 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 88 Issue: 4
  • Publication Date: 2011
  • Doi Number: 10.1080/00207161003768380
  • Title of Journal : INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS
  • Page Numbers: pp.805-815

Abstract

Blow-up solutions for the generalized Davey-Stewartson system are studied numerically by using a split-step Fourier method. The numerical method has spectral-order accuracy in space and first-order accuracy in time. To evaluate the ability of the split-step Fourier method to detect blow-up, numerical simulations are conducted for several test problems, and the numerical results are compared with the analytical results available in the literature. Good agreement between the numerical and analytical results is observed.